# SDR SWIA200718125

- Difficulty date: February 26, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 15,275 hours, 12,397 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR CASE IS CRACKED AFT OF STEP NR 3, DISCOVERED AT C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R 52-11-702 REV 'A' ZONE 2 REPAIR.
